# SDR YENA2025011000035

- Difficulty date: January 9, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 2,998 hours, 447 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,998 hours, 447 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: 5330905
- Part serial: 3KSAC06186
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,089 hours, 462 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) 'ENG 2 MINOR FAULT ( MINOR FAULT CAUTIONS ON ECAM EWD ); TROUBLESHOT PER TSM 79-33-00-810-841A. INSP W03 HARNESS NO DEFECTS NOTED. AS PER TSM REMOVED AND REPLACED AUXILIARY OIL PRESSURE SENSOR IAW AMM 79-33-24. OP NORMAL NO FAULTS NOTED AFTER MULTIPLE RUNS. MDDR CLEARED MX4 UPDATED PLACARD REMOVED MCC NOTIFIED.  OSD: 1/10/2025
